Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Murderah

red irritated face

well i been on dans regimen for about 4 weeks now and even since be4 the regimen my acne looks irritated or my skin does and it makes my acne look worse then it really is any tips on makin my face not red?

Share this post


Link to post
Share on other sites

Applying your products very gently helps with redness. You might try using a little less BP for now and more moisturizer, or even change moisturizers since some seem to cause a lot more redness than others.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×